Home | About us | Editorial board | Ahead of print | Current issue | Archives | Search | Submit article | Instructions | Subscribe | Advertise | Contact us |  Login 
National Journal of Maxillofacial Surgery
 
Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 79
 

  Article Access Statistics

Year : 2018 | Volume:  9 | Issue Number:  2 | Page:  129-133

ORIGINAL ARTICLE

Morphological variations of lingula and prevalence of accessory mandibular foramina in mandibles: A study
Asdullah Mohammed, Ansari Afroz Alam, Khan Masood Hassan, Salati Nasir A, Khawja Kauser J, Sachdev Arti S

Number of times this article was viewed 390
Number of times this article has been printed  from the site 8
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
  Reviewers 
 Back To Article